Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tribuss
Jan 18, 2012

I have had severe rash on my whole body on day 13 after taking tribuss. Is it normal?

Response from Dr. Henry

Tribuss is a generic form of Atripla. Rashes are fairly common with Atripla most often due to the efavirenz for which rash has been reported in 15-25% of patients starting it. The rash most commonly develops around 11 days after starting the medication and typically lasts 1-3 weeks when medication is continued. In under 2% of cases the rash is severe enough to require stopping the efavirenz. I would inform your HIV provider so he/she can monitor situation. KH



Previous
Neck lumps
Next
Daughter with HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement